Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 101, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 14, 2007, 7:59 PM EDT for Berkeley County, South Carolina. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2007, 7:59 PM EDT (23:59 UTC)
- Expired
- Jun 14, 2007, 8:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Berkeley County, SC
The radar
The Columbia radar (KCAE), 116 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 8:05 PM EDT | HAIL 1 | 1 E Eadytown, SC | PUBLIC REPORTED QUARTER SIZE HAIL AT RESIDENCE. |
| Jun 14, 8:11 PM EDT | HAIL 0.75 | 1 S Eadytown, SC | PENNY SIZE HAIL REPORTED AT CANAL LAKES RESORT. |
| Jun 14, 8:35 PM EDT | HAIL 0.25 | 1 N Cross, SC | SPOTTER REPORTED PEA SIZED HAIL AT JOHNSON LANDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 12.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 604 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KCHS 150001 SVRCHS SCC015-150030- /O.NEW.KCHS.SV.W.0101.070615T0001Z-070615T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 759 PM EDT THU JUN 14 2007 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA... * UNTIL 830 PM EDT * AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EADYTOWN...OR ABOUT 10 MILES WEST OF SAINT STEPHEN...MOVING SOUTHWEST AT 5 MPH. * SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE... EADYTOWN... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3345 7991 3327 8010 3342 8022 3351 8007 $$
2 follow-up statements
000 WWUS52 KCHS 150009 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 808 PM EDT THU JUN 14 2007 SCC015-150030- /O.CON.KCHS.SV.W.0101.000000T0000Z-070615T0030Z/ BERKELEY SC- 808 PM EDT THU JUN 14 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR BERKELEY COUNTY... AT 805 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR EADYTOWN...OR ABOUT 10 MILES WEST OF SAINT STEPHEN...MOVING SOUTHWEST AT 5 MPH. HAIL UP TO QUARTER SIZE HAS BEEN REPORTED NEAR EADYTOWN WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3345 7991 3327 8010 3342 8022 3351 8007 $$
000 WWUS52 KCHS 150020 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 819 PM EDT THU JUN 14 2007 SCC015-150030- /O.CON.KCHS.SV.W.0101.000000T0000Z-070615T0030Z/ BERKELEY SC- 819 PM EDT THU JUN 14 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR BERKELEY COUNTY... AT 819 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR PRIOLEAU...OR ABOUT 14 MILES WEST OF SAINT STEPHEN...MOVING SOUTHWEST AT 15 MPH. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3345 7991 3327 8010 3342 8022 3351 8007 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:51 PM EDT, 4 hours 8 minutes earlier.
Area forecast discussion, Jun 14, 3:51 PM EDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 351 PM EDT THU JUN 14 2007 .SYNOPSIS... AN UPPER LEVEL TROUGH WILL REMAIN IN PLACE OVER THE REGION THROUGH SAT. WEAK DISTURBANCES WITHIN THE TROUGH WILL SUPPORT PERIODS OF SHOWERS AND THUNDERSTORMS THE NEXT FEW DAYS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... THE SYNOPTIC UPPER TROUGH AND ASSOCIATED COLD AIR ALOFT...CLOSE TO -13C AT 500 MB...REMAINED OVER THE REGION THIS MORNING...AND WILL REMAIN THE CRITICAL FEATURE DRIVING ACTIVE CONVECTION INTO TONIGHT. WITHIN THE PARENT UPPER TROUGH...WATER VAPOR IMAGERY REVEALED INDIVIDUAL SHORTWAVES CREEPING NE ALONG THE SC COAST... AND CENTERED OVER WV AND APPROACHING THE REGION FROM THE NORTH. THE KCHS 18Z RAOB MODIFIED FOR HIGHS IN THE LOWER 80S/SURFACE DEWPOINTS IN THE LOWER 60S YIELDED SBCAPES AROUND 1500 J/KG... ACCOMPANIED BY LIS -4 TO -5...AND WET BULB ZERO HEIGHTS 10.0 TO 11.0 KFT. THESE THERMODYNAMIC PARAMETERS WITH COMBINE WITH COLD TEMPS ALOFT TO SUPPORT ISOLD TO SCT SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS INTO THIS EVENING. ALSO...POTENTIAL SLOW MOVEMENT OF SOME STORMS...ESPECIALLY BENEATH THE MID/UPPER LEVEL CIRCULATION CENTER ACROSS THE SOUTH...WILL SUPPORT LOCALLY EXCESSIVE RAINFALL. SURFACE BOUNDARY INTERACTION AND MID LEVEL COLD POOLS WILL SUPPORT MULTICELL THUNDERSTORMS AND WILL DICTATE PROPAGATION/COVERAGE OF CONVECTION. FOR NOW...WILL CONTINUE 50% POPS INTO THIS EVENING. AFTER DARK...THE CONVECTIVE SCENARIO BECOMES MORE COMPLEX. STABILIZATION PRODUCED BY ONGOING CONVECTION AND DIURNAL COOLING MAY SUPPORT A DECREASE IN SHOWER/THUNDERSTORM COVERAGE. HOWEVER...LARGE SCALE ASCENT ASSOCIATED WITH THE SHORTWAVE APPROACHING FROM THE NORTH MAY OFFSET THIS PROCESS. THUNDERSTORMS WERE EXPANDING WITHIN THE DEFORMATION AXIS NORTH OF THE FORECAST AREA THIS AFTERNOON...AND THE SHORTWAVE SUPPORT PERSISTENCE/SWARD PROPAGATION OF THIS CONVECTION THIS EVENING...ESPECIALLY IF ONE OR TWO THUNDERSTORM CLUSTERS CAN DEVELOP MID LEVEL COLD POOLS... AND STRONG/SEVERE CONVECTION COULD PUSH INTO THE REGION AFTER DARK. FOR NOW...CONTINUED CHANCE POPS OVERNIGHT. MEANWHILE...PATCHY FOG COULD AGAIN BECOME A PROBLEM OVERNIGHT... ESPECIALLY WHERE RAIN FALLS AND SKIES BECOME PARTLY CLOUDY. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... CONVECTIVE SCENARIO FRIDAY WILL DEPEND GREATLY ON THE PERSISTENCE/COVERAGE OF ONGOING CONVECTION OVERNIGHT INTO FRIDAY MORNING...AND ON PROGRESS OF SECONDARY BACKDOOR COLD FRONT AND ASSOCIATED LOW CLOUD SHIELD...WHICH WERE POISED N/NE OF THE FORECAST AREA THURSDAY AFTERNOON. IF PRECIP ENDS WELL BEFORE DAYBREAK...AND IF WIDESPREAD CLOUDS REMAIN NORTH OF THE REGION... PASSAGE OF THE SHORTWAVE...CONTINUED COLD MID LEVEL TEMPS UNDER THE UPPER TROUGH...AROUND -12C AT 500 MB...SIMILAR LOW LEVEL THERMODYNAMIC PARAMETERS TO THOSE OF THIS AFTERNOON...FEATURING SBCAPES 1500-2000 J/KG...AND STRONGER SHEAR...O-6 KM SHEAR POSSIBLY INCREASING TO 30-35 KNOTS...WILL SUPPORT ANOTHER ROUND OF SEVERE WEATHER...WITH ORGANIZED MULTICELL CONVECTION PRODUCING LARGE HAIL AND DAMAGING WINDS...ACROSS THE ENTIRE FORECAST AREA. HOWEVER...IF THE BACKDOOR FRONT AND ASSOCIATED CLOUD SHIELD PUSH INTO THE FORECAST AREA...THE SEVERE WEATHER THREAT WILL BE FOCUSED ALONG AND SOUTH OF THE DIFFERENTIAL HEATING BOUNDARY...POSSIBLY ALONG AND SOUTH OF THE SAVANNAH RIVER. FRIDAY NIGHT...EXPECT SHOWERS/THUNDERSTORMS TO DIMINISH PER DIURNAL TRENDS. && .LONG TERM /SATURDAY THROUGH THURSDAY/... MEDIUM RANGE GUIDANCE REMAINS IN GOOD AGREEMENT WITH OVERALL UPPER LEVEL AND SFC PRESSURE PATTERN THROUGH THE EXTENDED PERIOD THIS AFTERNOON. 00Z GUIDANCE SHOWED SOME DISCREPANCY TOWARD THE MIDDLE OF THE UPCOMING WORK WEEK...BUT LATEST 12Z GUIDANCE HAS CONGEALED ON MORE UPPER RIDGING AND THUS MORE HIGH PRESSURE OVER THE SE STATES THROUGHOUT THE EXTENDED PERIOD. UPPER TROUGHING WILL LIFT OUT OF THE SE CONUS SAT...AND BE REPLACED BY UPPER RIDGING SUN THROUGH THU. AT THE SFC...ATLANTIC HIGH PRESSURE WILL SET UP SHOP OVER THE AREA THROUGH THE PERIOD. AS FOR FORECAST DETAILS...WILL CARRY CHC POPS SAT AS UPPER TROUGH AXIS SWINGS OVER THE CWA. EXPECT ISOLATED SHWRS/TSTMS SUN THROUGH WED AS SEA BREEZE PROPAGATES INLAND...AND EVEN THOUGH IT MAY BE A BIT GENEROUS...WILL CARRY SLGT CHC POPS EACH DAY. UPPER HEIGHTS ARE EXPECTED TO LOWER A BIT ALONG WITH A BIT DEEPER MOISTURE RETURN ON THU...SO WILL RUN WITH CHC POPS HERE. TEMPERATURES SAT WILL RUN CLOSE TO SEASONAL NORMS...WITH THE REMAINDER OF THE EXTENDED PERIOD RUNNING SLIGHTLY ABOVE CLIMATOLOGY. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... ATTENTION WILL AGAIN FOCUS ON CONVECTIVE TRENDS THIS AFTERNOON INTO TONIGHT...AS SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN. EXPECT FREQUENT AMENDMENTS DURING THE TIME OF MOST ACTIVE CONVECTION...ESPECIALLY THIS AFTERNOON...TO ACCOUNT FOR NEAR TERM CONVECTIVE TRENDS. DUE TO A SHORTWAVE APPROACHING FROM THE NORTH...THE CHANCE FOR SHOWERS AND THUNDERSTORMS MAY PERSIST THROUGH MOST OF THE NIGHT. ALSO...WILL MONITOR PROGRESS OF SHIELD OF LOW CLOUDS POISED TO THE NORTH...AS THIS COULD EXPAND SOUTH AND INTO KCHS WITH MVFR OR IFR CIGS OVERNIGHT. MEANWHILE... PATCHY FOG IS POSSIBLE LATER TONIGHT...ESPECIALLY IF RAIN FALLS AT TERMINALS...AND IF SKIES BECOME PARTLY CLOUDY OVERNIGHT. WILL LIMIT MENTION TO MVFR VBSYS AROUND DAYBREAK IN THE 18Z TAFS...BUT IFR OR WORSE CONDITIONS CANNOT BE RULED OUT. EXPECT ANOTHER ROUND OF SHOWERS/THUNDERSTORMS UNDER THE UPPER LEVEL LOW FRIDAY. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS EXPECTED MUCH OF THE TIME FRI THROUGH THU...PERHAPS BRIEFLY INTERRUPTED BY MAINLY AFTN/EVEN TSTMS...AND BY LATE NIGHT/EARLY MORNING FOG AND/OR STRATUS. && .MARINE... SEAS HAD PUSHED TO 6 FT AT GRAYS REEF BUOY...AND TO 7 FT AT SPAG1...THUS WILL CONTINUE SCA FOR AMZ374 UNTIL MIDNIGHT. PER RECENT OBSERVATIONS...WILL ALSO CONTINUE SCSEC HEADLINES FOR CHS HARBOR INTO EARLY EVENING. 12Z GUIDANCE AGREES THAT THE COASTAL TROUGH WILL GRADUALLY WEAKEN...AND WINDS/SEAS SHOULD RELAX OVERNIGHT. THEN...CONDITIONS WILL REMAIN BELOW HEADLINE CONDITIONS FRI AND FRI NIGHT...WITH THE SEA BREEZE DOMINATING AFTERNOON/EVENING WINDS WITHIN NEARSHORE WATERS. ATLANTIC HIGH PRESSURE WILL SET UP SHOP OVER THE SE CONUS SAT THROUGH TUE...RESULTING IN TRANQUIL CONDITIONS OVER THE WATERS. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW HEADLINE THRESHOLDS THROUGH THE PERIOD. && .TIDES/COASTAL FLOODING... HEADLINED ZONES AND SURF ZONE FORECASTS FOR SHALLOW COASTAL FLOODING THIS EVENING. GFS SURGE MODEL AND ONGOING TIDE TRENDS SUGGEST THAT WATER LEVELS COULD RUN ONE HALF FOOT ABOVE THOSE OF LAST NIGHT. THUS...ISSUED A COASTAL HAZARD MESSAGE...AND WILL MONITOR TRENDS...AS WATER LEVELS WILL END UP NOT FAR FROM MORE SIGNIFICANT FLOODING COASTAL FLOODING LEVELS. FOR NOW...THINKING IS THAT...WORST CASE IF ONSHORE WINDS ARE STRONGER THAN EXPECTED... WATER LEVELS WOULD ONLY BRIEFLY EXCEED 8 FT ON CHS HARBOR AND 10 FT ON TYBEE ISLAND...INSUFFICIENT TO JUSTIFY A COASTAL FLOOD WARNING. IF HEAVY RAIN FALLS THIS EVENING...MORE SIGNIFICANT FLOODING WILL OCCUR. SHALLOW COASTAL MAY OCCUR AGAIN FRIDAY EVENING. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...SHALLOW COASTAL FLOODING THIS EVENING GAZ117-119-139-141. SC...SHALLOW COASTAL FLOODING THIS EVENING SCZ048>051. MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR AMZ374. &&
Hazardous weather outlook, Jun 14, 11:08 AM EDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1108 AM EDT THU JUN 14 2007 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-151000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1108 AM EDT THU JUN 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS... AN UNSTABLE ATMOSPHERE...A MOIST ONSHORE FLOW...THE PASSAGE OF AN UPPER LEVEL DISTURBANCE AND THE APPROACH OF A WEAK COLD FRONT FROM THE NORTHEAST WILL COMBINE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON INTO THIS EVENING. THERE IS A SLIGHT CHANCE THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...PRODUCING PENNY TO QUARTER SIZE HAIL...DAMAGING WIND GUSTS TO 60 MPH AND EXCESSIVE RAINFALL. SEVERE WEATHER IS MOST LIKELY BETWEEN 2 PM AND MIDNIGHT. COASTAL FLOODING... SHALLOW COASTAL FLOODING WILL OCCUR AGAIN THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE. COASTAL FLOODING... SHALLOW COASTAL FLOODING MAY OCCUR AGAIN FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 14, 7:40 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 740 PM EDT THU JUN 14 2007 SCZ045-150015- BERKELEY- 740 PM EDT THU JUN 14 2007 ...STRONG THUNDERSTORMS WILL IMPACT FAR NORTHERN BERKELEY COUNTY THROUGH 815 PM EDT... AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR PINEVILLE...OR ABOUT 7 MILES WEST OF SAINT STEPHEN...MOVING SOUTHWEST AT 5 MPH. AREAS IN AND AROUND EADYTOWN WILL BE IMPACTED THROUGH 815 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 10:58 AM EDT | Coastal Flood Statement | CHS | 12 hr |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.